# SDR DL72S980755

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65562312
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SURROUND REINFORCING DOUBLER (BEAR STRAP) WAS FOUND WITH A TYPICAL CRACK AT THE UPPER HINGE CUTOUT.  THE CRACK WAS STOP DRILLED AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED PER THE DIRECTION OF BAC S/B 727-53-0136 AND      ER/A 364433-14.
